(3.230.76.48) 您好!臺灣時間:2021/04/12 15:53
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果

詳目顯示:::

我願授權國圖
: 
twitterline
研究生:邱聘修
研究生(外文):Pin-Shiou Chiou
論文名稱:非線性迴歸模式下Quasi-Score檢定之穩健性
論文名稱(外文):Robustness Aspects of Quasi-Score TestsFor Nonlinear Regression Models
指導教授:黃文典黃文典引用關係
指導教授(外文):Wen-Dean Hwang
學位類別:碩士
校院名稱:國立成功大學
系所名稱:數學系應用數學碩博士班
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:2003
畢業學年度:91
語文別:中文
論文頁數:30
中文關鍵詞:擬-概似
外文關鍵詞:Quasi-ScoreQuasi-Likelihood
相關次數:
  • 被引用被引用:0
  • 點閱點閱:126
  • 評分評分:系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔
  • 下載下載:7
  • 收藏至我的研究室書目清單書目收藏:0
Houng (1998)已證明在非線性迴歸模式之下,且假設期望值為 的型態,其中 可以是多維的向量,檢定 的Score 檢定具有穩健性;亦即檢定的結果與f函數的型式無關。在本文中,我們將在此相同的模式之下,但我們只需假設變異數和期望值之間有一個已知的函數關係,而不用知道完整的分配型態,我們可以採用Quasi-Score 檢定統計量來處理這樣的問題,而且Quasi-Score 檢定也將被證明具有穩健性。同時,我們亦以模擬和實例來闡述此結果,並和Score 檢定做比較。
Houng (1998) has shown that in nonlinear regression models with means expressed as , where can also be a vector, and under the composite hypothesis with respect to the alternative , the score test statistic has the robustness property, i.e., it is independent of the form of f. In this article, we will also under the same models, when there is some assumed relationship between the mean and variance of each observation but not necessarily a fully specified likelihood. We can deal with this kind of problems by using quasi-score test statistics, and it will be proved that the quasi-score test statistics are still robust. Finally, simulations and a practical example will also be presented to illustrate these results, and compare with score test statistics.
摘 要p1
第 一 章 序 論p2
第 二 章 Quasi-Score 檢定統計量在迴歸模式下的一般模式p5
第 三 章 Quasi-Score 檢定的穩健性p13
第 四 章 範 例p15
第 五 章 模擬與實例研究p22
第 六 章 結 論p30
參 考 文 獻p31
附 錄p33
Chen, Chan-Fu (1983), "Score Tests for Regression Models," Journal of the American Statistical Association, Vol.78, No.38, 158-161.
Chiou, Jeng-Min and Müller, Hans-Georg(1999), " NONPARAMETRIC QUASI-LIKELIHOOD", The Annals of Statistics, Vol. 27, No. 1, 36-64.
Cox, D. R.(1983), " Some remarks on over-dispersion", Biometrika, Vol.70, 269-274.
Efron, B. (1986), " Double exponential families and their use in generalized linear regression", Journal of the American Statistical Association, 81, 709-721.
Godambe, V.P. (1960), " An optimum property of regular maximum likelihood estimation.", The Annals of Mathematic Statistics, 31, 1208-1212.
Godambe, V.P. (1976), " Conditional likelihood and optimum estimating equations. ", Biometrika, Vol.63, 277-284.
Godambe, V.P. and Thompson, M. E. (1989)," An extension of quasi-likelihood estimation (with discussion)", the Journal of Statistics Planning and Inference, 22, 137-172.
Heyes, J. K. and Brown, R. (1956), "Growth and Cellular Differentiation", in F. L. Milthorpe (Ed.), the Growth of Leaves, Butterworth, London.
Hinkley, D.V., Reid, N. and Snell, E.J.(1991), "Statistical Theory and Modelling:in honour of Sir David Cox, FRS. " Edited by D. V. Hinkley, N. Reid and E. J. Snell. London:Chapman and Hall.
Houng, Li-Ting(1998), "Robustness Aspects of Score Tests for Nonlinear Models", Department of Mathematics, National Cheng Kung University, Master Thesis.
Jørgensen, Bent(1983), "Maximum Likelihood Estimation and Large-sample inference for Generalized Linear and Nonlinear Regression Models", Biometrika, Vol.70, No.1, 19-28.
McCullagh, Peter(1983), "QUASI-LIKELIHOOD FUNCTIONS", The Annals of Statistics, Vol. 11, No. 1, 59-67.
McCullagh, P. and Nelder, J.A.(1989), "Generalized Linear Models", 2nd ed. Chapman and Hall, London.
Nelder, J. A. and Lee, Y. (1992), " Likelihood, Quasi-likelihood and Pseudolikelihood:Some Comparisons.", Journal of the Royal Statistical Society, Ser. B, Vol. 54, No. 1, pp. 273-284.
Nelder, J. A. and Pregibon, D. (1987), " An extended quasi-likelihood function.", Biometrika, Vol.74, 221-232.
Nelder, J. A. and Wedderburn, R. W. M. (1972), " Generalized Linear Models", Journal of the Royal Statistical Society, Ser. A, Vol. 135, part 3, 370-384.
Rao, J. N. K., Scott, A. J. and Skinner, C. J.(1998), " QUASI-SCORE TESTS WITH SURVEY DATA ", Statistica Sinica, 8, 1059-1070.
Wedderburn, R. W. M.(1974), "Quasi-likelihood functions, generalized linear models, and the Gauss-Newton method", Biometrika, Vol. 61, No. 3, 439-447.
連結至畢業學校之論文網頁點我開啟連結
註: 此連結為研究生畢業學校所提供,不一定有電子全文可供下載,若連結有誤,請點選上方之〝勘誤回報〞功能,我們會盡快修正,謝謝!
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top
無相關論文
 
系統版面圖檔 系統版面圖檔